# SDR CA080902010

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE LT ENGINE EXPERIENCED A SUDDEN TORQUE AND ITT INCREASE. THE CREW RETARDED THE POWER LEVER BUT THE TORQUE OSCILLATED BETWEEN 0 AND 60 PERCENT WITH ELEVATED ITT. THE ENGINE WAS SHUTDOWN. THE MFCU AND PUMP WERE REMOVED AND SENT FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
